| Catalog Number |
8001000001 |
| Medical Device Problem Code |
Insufficient Heating (1287)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the water temperature is cooler than it was previously, patient temperature remains 36.4.With a goal of 36.5.The patient was not adversely affected and no clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
It was identified through communication with the user facility that the unit was functioning correctly and the water temperature reduction was preventing potential overshoot.Based on this information, the event was likely not due to any component level malfunction, and the device likely did not pose a hazard to the user.The section h codes have been corrected and the manufacturing date has been added.
Event or Problem Description